Quantity: 20 satchet
The sachets can be taken to relieve cold and flu symptoms which include headache, feverishness, aches and pains. The powder also provides relief from mild to moderate pain including migraine, neuralgia, toothache, sore throat pain, period pain, rheumatic pain and muscular aches and pains.
Active ingredients: Each powder contains Aspirin 600 mg and Caffeine 50 mg.
Other ingredients: Lactose, Maize Starch, Colloidal Anhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and Spice Flavour.
Mix the powder with a little water and stir before drinking.
Adults, children 16 years and over: One powder to be taken every 3 to 4 hours as needed.
Do not take more than 6 powders in 24 hours. If your symptoms persist, see your doctor.
Do not take Beechams powders if you are allergic to aspirin, caffeine or to any of the other ingredients
Do not take if you have ever had a stomach ulcer, perforation or bleeding of the stomach
Do not take if you have blood clotting disorders (haemophilia)
Aspirin can cause asthma attacks, tightening of the chest or other allergic reactions
People with sensitive stomachs may suffer stomach irritation and may experience bleeding (you may pass blood in your stools or vomit blood or dark particles that look like coffee grounds)
If you do get any side effects, even those not mentioned, tell your doctor or pharmacist
If you take more than the recommended dose contact your doctor
Do not use this medicine after the ‘EXP’ date shown on the pack
- Possible side effects of Beechams powders
- Feeling sick or vomiting.
- Stomach or intestinal discomfort.
- Inflammation of the stomach (gastritis).
- Ulceration or bleeding in the stomach or intestines (see important information section above).
What is Beechams Powders?
Beechams Powders are used to for pain or cold & flu symptoms (including painful throats, headache, feverishness etc.)
What is in Beechams Powders?
The active ingredients are Aspirin and Caffeine as well as other ingredients (Lactose monohydrate, maize starch, colloidal anhydrous silica, sodium lauryl sulphate, saccharin sodium, sodium cyclamate and spice flavour).
Can I take Beechams Powders if I have high blood pressure?
No. You should not take Beechams Powders if you have high blood pressure or heart disease.
Can I take paracetamol/ibuprofen with Beechams Powders?
You can take paracetamol with Beechams Powders however you cannot take ibuprofen with Beechams Powders as ibuprofen and aspirin are both NSAIDs and should not be taken together.
How many Beechams Powders can I take in a day?
Up to 6 powders can be taken in 24 hours.
Can I take Beechams Powders if I am pregnant/breastfeeding?
No. If you are pregnant, think you may be pregnant or breastfeeding you should not be taking Beechams Powders.